# SDR CA041007005

- Difficulty date: October 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 10,189 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 98820125
- Condition: Broken
- Location: Master Cylinder
- Part time: 10,460 hours
- Component: Master Cylinder
- Component part number: 98820104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON BROKE IN THREADED PORTION, OUTSIDE OF MASTER CYLINDER, IMMEDIATELY BELOW JAM NUT. NO EVIDENCE OF FRETTING THAT WOULD INDICATE AN EARLIER PARTIAL BREAK.
